Journal articles on the topic 'Twin primes'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Twin primes.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Zhou, Mi. "The twin primes' infinite rule." Advances in Engineering Technology Research 1, no. 1 (2022): 186. http://dx.doi.org/10.56028/aetr.1.1.186.
Full textWong, Bertrand. "The twin primes*." Bulletin of Pure & Applied Sciences- Mathematics and Statistics 40e, no. 1 (2021): 75–86. http://dx.doi.org/10.5958/2320-3226.2021.00008.4.
Full textIovane, Gerardo, Patrizia Di Gironimo, Elmo Benedetto, and Vittorio D’Alfonso. "Some Properties and Algorithms for Twin Primes." Applied Sciences 14, no. 17 (2024): 7902. http://dx.doi.org/10.3390/app14177902.
Full textMacKinnon, Nick, and Stephen M. Gagola. "Fibonacci Twin Primes: 10844." American Mathematical Monthly 109, no. 1 (2002): 78. http://dx.doi.org/10.2307/2695779.
Full textWong, Bertrand. "On the twin primes*." Bulletin of Pure & Applied Sciences- Mathematics and Statistics 40e, no. 2 (2021): 149–54. http://dx.doi.org/10.5958/2320-3226.2021.00021.7.
Full textParady, B. K., Joel F. Smith, and Sergio E. Zarantonello. "Largest known twin primes." Mathematics of Computation 55, no. 191 (1990): 381. http://dx.doi.org/10.1090/s0025-5718-1990-1023767-2.
Full textIndlekofer, Karl-Heinz, and Antal Járai. "Largest known twin primes." Mathematics of Computation 65, no. 213 (1996): 427–29. http://dx.doi.org/10.1090/s0025-5718-96-00666-7.
Full textHarris, David. "Science visualized: Twin primes." Science News 184, no. 8 (2013): 38. http://dx.doi.org/10.1002/scin.5591840822.
Full textSegal, Nancy L. "Reared-Apart Chinese Twins: Chance Discovery/Twin-Based Research: Twin Study of Media Use; Twin Relations Over the Life Span; Breast-Feeding Opposite-Sex Twins/Print and Online Media: Twins in Fashion; Second Twin Pair Born to Tennis Star; Twin Primes; Twin Pandas." Twin Research and Human Genetics 20, no. 2 (2017): 180–85. http://dx.doi.org/10.1017/thg.2017.9.
Full textGueye, Ibrahima. "Conjecture in Additive Twin Primes Numbers Theory." Bulletin of Society for Mathematical Services and Standards 5 (March 2013): 27–30. http://dx.doi.org/10.18052/www.scipress.com/bsmass.5.27.
Full textMatomäki, Kaisa, and Xuancheng Shao. "Vinogradov’s three primes theorem with almost twin primes." Compositio Mathematica 153, no. 6 (2017): 1220–56. http://dx.doi.org/10.1112/s0010437x17007072.
Full textIndlekofer, Karl-Heinz, and Antal Járai. "Largest known twin primes and Sophie Germain primes." Mathematics of Computation 68, no. 227 (1999): 1317–25. http://dx.doi.org/10.1090/s0025-5718-99-01079-0.
Full textGueye, Ibrahima. "Polynomial Characterization of Twin Primes in Function of another Prime." Bulletin of Society for Mathematical Services and Standards 5 (March 2013): 37–39. http://dx.doi.org/10.18052/www.scipress.com/bsmass.5.37.
Full textGueye, Ibrahima. "Twin Primes and Sophie Germain’s Prime Numbers." Bulletin of Society for Mathematical Services and Standards 6 (June 2013): 1–3. http://dx.doi.org/10.18052/www.scipress.com/bsmass.6.1.
Full textBaibekov, S. N., and A. A. Durmagambetov. "Infinite Number of Twin Primes." Advances in Pure Mathematics 06, no. 13 (2016): 954–71. http://dx.doi.org/10.4236/apm.2016.613073.
Full textFriedlander, John B., and Henryk Iwaniec. "Twin primes via exceptional characters." Banach Center Publications 118 (2019): 95–105. http://dx.doi.org/10.4064/bc118-5.
Full textMacHale, Des, and Joseph Manning. "97.18 Variatins on twin primes." Mathematical Gazette 97, no. 539 (2013): 265–68. http://dx.doi.org/10.1017/s0025557200005866.
Full textGueye, Ibrahima. "Twin Prime Numbers and Diophantine Equations." Bulletin of Society for Mathematical Services and Standards 5 (March 2013): 10–13. http://dx.doi.org/10.18052/www.scipress.com/bsmass.5.10.
Full textMercedes, Orús–Lacort, Orús Román, and Christophe Jouis Christophe Joui. "Analyzing twin primes, Goldbach's strong conjecture and Polignac's conjecture." Annals of Mathematics and Physics 7, no. 1 (2024): 076–84. http://dx.doi.org/10.17352/amp.000110.
Full textWerner, Hürlimann. "First Digit Counting Compatibility II: Twin Prime Powers." Journal of Progressive Research in Mathematics 9, no. 1 (2016): 1341–47. https://doi.org/10.5281/zenodo.3976764.
Full textJabari, Zakiya. "On The Infinity of Twin Primes and other K-tuples." International Journal of Mathematics and Computer Research 13, no. 01 (2025): 4739–61. https://doi.org/10.5281/zenodo.14631763.
Full textDiouf, Madieyna. "On the distribution of twin primes." International Journal of Contemporary Mathematical Sciences 16, no. 4 (2021): 173–86. http://dx.doi.org/10.12988/ijcms.2021.91634.
Full textConrey, Brian, and Jonathan P. Keating. "Pair correlation and twin primes revisited." Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 472, no. 2194 (2016): 20160548. http://dx.doi.org/10.1098/rspa.2016.0548.
Full textRam Murty, M., and Akshaa Vatwani. "Twin primes and the parity problem." Journal of Number Theory 180 (November 2017): 643–59. http://dx.doi.org/10.1016/j.jnt.2017.05.011.
Full textForbes, Tony. "A large pair of twin primes." Mathematics of Computation 66, no. 217 (1997): 451–56. http://dx.doi.org/10.1090/s0025-5718-97-00793-x.
Full textGarcia, Stephan Ramon, Elvis Kahoro, and Florian Luca. "Primitive Root Bias for Twin Primes." Experimental Mathematics 28, no. 2 (2017): 151–60. http://dx.doi.org/10.1080/10586458.2017.1360809.
Full textGuedes, Edigles, Raja Rama Gandhi, and Srinivas Kishan Anapu. "Are there Infinitely many Twin Primes?" Bulletin of Mathematical Sciences and Applications 5 (August 2013): 22–26. http://dx.doi.org/10.18052/www.scipress.com/bmsa.5.22.
Full textYogananda, C. S. "Twin primes and the Pentium chip." Resonance 8, no. 3 (2003): 32. http://dx.doi.org/10.1007/bf02835803.
Full textAiazzi, Bruno, Stefano Baronti, Leonardo Santurri, and Massimo Selva. "An Investigation on the Prime and Twin Prime Number Functions by Periodical Binary Sequences and Symmetrical Runs in a Modified Sieve Procedure." Symmetry 11, no. 6 (2019): 775. http://dx.doi.org/10.3390/sym11060775.
Full textDi Pietro, Gabriele. "Numerical analysis approach to twin primes conjecture." Notes on Number Theory and Discrete Mathematics 30, no. 3 (2024): 580–86. http://dx.doi.org/10.7546/nntdm.2024.30.3.580-586.
Full textBelovas, Igoris, Martynas Sabaliauskas, and Paulius Mykolaitis. "Apie sveikųjų skaičių sekų, asocijuotų su pirminiais dvyniais, apskaičiavimą." Lietuvos matematikos rinkinys 64 (November 20, 2023): 23–29. http://dx.doi.org/10.15388/lmr.2023.33586.
Full textForbes, Tony. "79.62 A Large Pair of Twin Primes." Mathematical Gazette 79, no. 486 (1995): 577. http://dx.doi.org/10.2307/3618102.
Full textDilcher, Karl, and Kenneth B. Stolarsky. "A Pascal-Type Triangle Characterizing Twin Primes." American Mathematical Monthly 112, no. 8 (2005): 673. http://dx.doi.org/10.2307/30037570.
Full textDi Pietro, Gabriele. "Numerical analysis approach to twin primes conjecture." Notes on Number Theory and Discrete Mathematics 27, no. 3 (2021): 175–83. http://dx.doi.org/10.7546/nntdm.2021.27.3.175-183.
Full textDilcher, Karl, and Kenneth B. Stolarsky. "A Pascal-Type Triangle Characterizing Twin Primes." American Mathematical Monthly 112, no. 8 (2005): 673–81. http://dx.doi.org/10.1080/00029890.2005.11920240.
Full textKorevaar, Jacob. "Distributional Wiener-Ikehara theorem and twin primes." Indagationes Mathematicae 16, no. 1 (2005): 37–49. http://dx.doi.org/10.1016/s0019-3577(05)80013-8.
Full textBenedetto, E. "Arithmetical approach to the twin primes conjecture." ANNALI DELL'UNIVERSITA' DI FERRARA 57, no. 1 (2009): 191–98. http://dx.doi.org/10.1007/s11565-009-0070-8.
Full textCohen, Joel E. "Statistics of Primes (and Probably Twin Primes) Satisfy Taylor's Law from Ecology." American Statistician 70, no. 4 (2016): 399–404. http://dx.doi.org/10.1080/00031305.2016.1173591.
Full textKharaghani, Hadi, and Sho Suda. "Commutative association schemes obtained from twin prime powers, Fermat primes, Mersenne primes." Finite Fields and Their Applications 63 (March 2020): 101631. http://dx.doi.org/10.1016/j.ffa.2019.101631.
Full textGoldston, D. A., and C. Y. Yildirim. "Primes in Short Segments of Arithmetic Progressions." Canadian Journal of Mathematics 50, no. 3 (1998): 563–80. http://dx.doi.org/10.4153/cjm-1998-031-9.
Full textAscarelli, Paolo. "Detection and Rarefaction of the Twin Primes Numbers." European Journal of Mathematics and Statistics 4, no. 2 (2023): 36–37. http://dx.doi.org/10.24018/ejmath.2023.4.2.216.
Full textGueye, Ibrahima. "Approching the Twin Prime Constant." Bulletin of Society for Mathematical Services and Standards 2 (June 2012): 70–73. http://dx.doi.org/10.18052/www.scipress.com/bsmass.2.70.
Full textKowitz, Krzysztof. "Twin, cousin, and sexy prime counting function. Explicit formulas." Ukrains’kyi Matematychnyi Zhurnal 76, no. 8 (2024): 1260–64. http://dx.doi.org/10.3842/umzh.v76i8.7567.
Full textDence, Joseph B., and Thomas P. Dence. "A Necessary and Sufficient Condition for Twin Primes." Missouri Journal of Mathematical Sciences 7, no. 3 (1995): 129–31. http://dx.doi.org/10.35834/1995/0703129.
Full textDinculescu, A. "The Twin Primes Seen from a Different Perspective." British Journal of Mathematics & Computer Science 3, no. 4 (2013): 691–98. http://dx.doi.org/10.9734/bjmcs/2013/4358.
Full textYue, Zhang. "A Proof on the Conjecture of Twin Primes." International Journal of Applied Mathematics and Theoretical Physics 5, no. 3 (2019): 82. http://dx.doi.org/10.11648/j.ijamtp.20190503.15.
Full textBaier, Stephan. "An Elementary Approach to the Twin Primes Problem." Monatshefte f�r Mathematik 143, no. 4 (2004): 269–83. http://dx.doi.org/10.1007/s00605-004-0270-3.
Full textGocgen, Ahmet F. "Gocgen Approach for Zeta Function in Twin Primes." International Journal of Pure and Applied Mathematics Research 4, no. 1 (2024): 28–33. http://dx.doi.org/10.51483/ijpamr.4.1.2024.28-33.
Full textChillali, Abdelhakim. "R-prime numbers of degree k." Boletim da Sociedade Paranaense de Matemática 38, no. 2 (2018): 75–82. http://dx.doi.org/10.5269/bspm.v38i2.38218.
Full textSUN, ZHI-WEI. "ON A SEQUENCE INVOLVING SUMS OF PRIMES." Bulletin of the Australian Mathematical Society 88, no. 2 (2013): 197–205. http://dx.doi.org/10.1017/s0004972712000986.
Full text